BibTeX record: journals/anor/ZhouWF09

download as .bib file

@article{DBLP:journals/anor/ZhouWF09,
  author    = {Chunyang Zhou and
               Chongfeng Wu and
               Yun Feng},
  title     = {An exact algorithm for the type-constrained and variable sized bin
               packing problem},
  journal   = {Annals {OR}},
  volume    = {172},
  number    = {1},
  pages     = {193--202},
  year      = {2009},
  url       = {http://dx.doi.org/10.1007/s10479-009-0557-9},
  doi       = {10.1007/s10479-009-0557-9},
  timestamp = {Wed, 17 Feb 2010 11:10:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/anor/ZhouWF09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}